# SDR REXA97157

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110PX
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40787
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EFIS TUBES GO BLANK WHEN HYDRAULIC PUMP CYCLES ON BOTH GENERATORS.  REMOVED AND REPLACED BOTH MAIN BATTERIES.  BATTERY S/N'S 079726 AND 080672.  (X)
